×

Topological conjugacy of locally free \(\mathbb{R}^{n-1}\) actions on \(n\)-manifolds. (English) Zbl 0287.57016

MSC:

57S05 Topological properties of groups of homeomorphisms or diffeomorphisms
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Foliations and Pseudogroups, American Journal of Mathematics, 87 (1965), 98-102. · Zbl 0136.20903
[2] [2] , Celestial Mechanics, Part II, W. A. Benjamin, New York, 1969. · Zbl 0194.56702
[3] [3] , Thesis, “ Conjugacy Problems for Rk Actions ”, City University of New York, 1971.
[4] [4] , An Introduction to Harmonic Analysis, John Wiley and Sons, New York, 1968. · Zbl 0169.17902
[5] [5] , The Linear Difference Equation of First Order for Angular Variables, Duke Mathematics Journal, 12 (1945), 445-449. · Zbl 0061.20005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.